Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 161, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 24, 2018, 4:14 PM MDT for 5 counties in Colorado. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2018, 4:14 PM MDT (22:14 UTC)
- Expired
- Jul 24, 2018, 4:45 PM MDT
- In force
- 31 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Custer County, CO, Fremont County, CO, Huerfano County, CO, Pueblo County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 121 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 24, 4:29 PM MDT | HAIL 0.5 | 6 W Westcliffe, CO | |
| Jul 24, 4:37 PM MDT | HAIL 1 | 7 S Westcliffe, CO | CORRECTS PREVIOUS HAIL REPORT FROM 7 S WESTCLIFFE. THE STORM IS CONTINUING TO PRODUCE 1.0 HAIL THROUGH 4.47PM WHEN I CALLED. |
| Jul 24, 4:37 PM MDT | HAIL 1 | 7 S Westcliffe, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.2 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
056
WUUS55 KPUB 242214
SVRPUB
COC027-043-055-101-109-242245-
/O.NEW.KPUB.SV.W.0161.180724T2214Z-180724T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
414 PM MDT TUE JUL 24 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Northwestern Huerfano County in southeastern Colorado...
South central Fremont County in central Colorado...
Custer County in southeastern Colorado...
Southeastern Saguache County in central Colorado...
Western Pueblo County in southeastern Colorado...
* Until 445 PM MDT.
* At 414 PM MDT, a severe thunderstorm was located 12 miles north of
Crestone Peak, or 50 miles west of Pueblo, moving southeast at 15
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Crestone Peak, Great Sand Dunes, Silver Cliff, Westcliffe and
Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3810 10570 3831 10553 3810 10502 3782 10524
3780 10556
TIME...MOT...LOC 2214Z 304DEG 13KT 3815 10553
HAIL...1.75IN
WIND...60MPH
$$
Hodanish1 follow-up statement
423
WWUS55 KPUB 242225
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
425 PM MDT TUE JUL 24 2018
COC043-101-242234-
/O.CAN.KPUB.SV.W.0161.000000T0000Z-180724T2245Z/
Fremont CO-Pueblo CO-
425 PM MDT TUE JUL 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FREMONT AND
WESTERN PUEBLO COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3812 10562 3823 10546 3793 10516 3782 10524
3780 10556
TIME...MOT...LOC 2224Z 348DEG 21KT 3806 10552
$$
COC027-055-109-242245-
/O.CON.KPUB.SV.W.0161.000000T0000Z-180724T2245Z/
Huerfano CO-Custer CO-Saguache CO-
425 PM MDT TUE JUL 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTHWESTERN HUERFANO...CENTRAL CUSTER AND SOUTHEASTERN SAGUACHE
COUNTIES...
At 424 PM MDT, a severe thunderstorm was located 7 miles northeast of
Crestone Peak, or 45 miles northeast of Alamosa, moving south at 25
mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Crestone Peak, Great Sand Dunes, Silver Cliff, Westcliffe and Rosita.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3812 10562 3823 10546 3793 10516 3782 10524
3780 10556
TIME...MOT...LOC 2224Z 348DEG 21KT 3806 10552
HAIL...1.75IN
WIND...60MPH
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:46 PM MDT, 28 minutes earlier.
Area forecast discussion, Jul 24, 3:46 PM MDT, 28 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 346 PM MDT Tue Jul 24 2018 .SHORT TERM...(This evening through Wednesday) Issued at 311 PM MDT Tue Jul 24 2018 Currently... At 2 pm...Radar was showing precip mainly along the mtns across most of the region. Best coverage was over the San Juans east of Wolf Creek. Temps over the region were much cooler, with 70s and L80s over the plains and 70s valleys. Dewpts remained high across the plains with readings in the 60s. Over the higher terrain the dwpts have increase a bit, with 40s and 50s in the valleys and 30s and 40s in the mtns. Rest of Today... Plenty of moisture is in place and the grounds are saturated, so its not going to take much to cause problems for flash flooding. However guidance is pretty persistent at keeping the heavier precip over the mtns. In the short term (mid afternoon), heaviest precip is expected to occur over the San Juans. by mid to late afternoon heaviest storms are anticipated to occur over the southern Sangre De Cristo mountain region. This will place the burn scars in the Sangres under the gun, and a Flash Flood watch is in effect for these regions. By late this afternoon some stronger convection develops in and around the greater Pikes Peak region, and this area will have to be watched due to the heavier rains that fell over Teller county and the sw parts of El Paso county. As for the plains....most of the activity will move across the region during the evening hours. Storms do not appear to be all that strong and they should move, however this area had also received heavy rain yesterday and these areas will have to be watched. Storms may not move into KS until shortly after midnight. SPC has area in marginal risk so there is a chance of some marginal svr wx on the plains tonight. A few isold storms may linger in the mtns tonight. Tomorrow... Main concern is the boundary coming down the plains that will move into the Pikes Peak area late in the day. Temps will be on the rise tomorrow and expect 90s over the most of the plains by afternoon. As front comes down the plains, thunderstorms will be on the increase. Talked to WFO BOU re: Flash Flood watch, and we decided to hold off on issuing any flood hilites until for now. For the rest of the region, storm coverage tomorrow will likely be a bit more widespread than today and plenty of monsoon and llvl moisture will be in place, so locally heavy rains will once again be possible. Storms will likely be over the I-25 corridor region by the late afternoon time period. SPC has parts of the plains in Marginal risk for svr, and this looks reasonable as shear will be on the increase; WPC has the area in Slight for flooding tomorrow afternoon. .LONG TERM...(Wednesday night through Tuesday) Issued at 311 PM MDT Tue Jul 24 2018 ...Active Pattern Will Remain over Southern Colorado... Forecast model runs over the past 24 hours show very little change from previous forecasts. Large scale pattern will remain similar to what we are currently seeing through the weekend. The main drivers of the pattern are a large and persistent area of high pressure covering the southwestern U.S. and a series of weak upper disturbances tracking by across northern Colorado. The disturbances act to trigger and focus convection across southern Colorado when deep, monsoonal moisture is in place this time of year. We will these focusing mechanisms repeat daily through the weekend. The details of the convection will be different each day, depending on the exact track and strength of the shortwaves moving through. Also, the placement of the previous day's convection will have impact on the placement of the next day's convection. So, these details will have to be refined each day. But, suffice it to say, parts of the area will be impacted almost daily through the weekend. Primary concerns will continue to be heavy rain and flash flooding, particularly for burn scars and urban areas. However, shear will be sufficient for some severe weather at times as well, involving hail generally up to quarter size and downburst winds gusts up to 60 mph or more. The first real chance at drying doesn't look to arrive until early next week, particularly by Tuesday. At the time, forecast models indicate amplification of the ridge over the western U.S. which would bring in drier air from the north and generally increase the amount of subsidence over the region. But, that is still a long way off and remains to be seen. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 311 PM MDT Tue Jul 24 2018 KCOS: TSRA possible this afternoon and tomorrow afternoon, otherwise VFR expected. Gusty winds and small hail possible with storms both days. Locally heavy rain with brief IFR possible. KPUB: TSRA will likely be in the vicinity later this afternoon/evening at KPUB with a better chance of TSRA affect the airport tomorrow. KALS: ISOLD tsra possible both this afternoon and tomorrow afternoon with gusty winds and small hail possible. Otherwise VFR. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for COZ072>080- 083-087. && SHORT TERM...HODANISH LONG TERM...LW AVIATION...HODANISH
Hazardous weather outlook, Jul 24, 11:25 AM MDT, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1125 AM MDT Tue Jul 24 2018 COZ058>089-093>099-251730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1125 AM MDT Tue Jul 24 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected to develop over the mountains this afternoon, with storms moving east across interior valleys and the I-25 Corridor late this afternoon, and then out across the adjacent eastern plains in the evening. The main threat from storms will be locally heavy rain. With grounds already saturated from rains yesterday, localized flash flooding will be possible. Burn scars, especially from highway 50 south to the New Mexico border, will be highly susceptible to flooding today. One or two of the storms on the plains will also be capable for producing wind gusts to 60 mph and hail up to the size of nickels. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A pattern of abundant moisture and disturbances embedded in northwest flow is forecast to remain in place through the next week. This setup will lead to daily thunderstorm chances across the mountains and plains, particularly over the eastern mountains and plains. The main threats with storms each day will be wind gusts up to 50 mph, small hail, lightning, and heavy rainfall. Some stronger storms may produce hail over 1" and winds to 60 mph. Flash flooding will be possible each day, especially over recent burn scars and urban areas. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and tonight across the eastern mountains and adjacent plains. Hodanish
In the hours before
Local storm report, Jul 24, 2:50 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
250 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL 4 NNE BLACK FOREST 39.07N 104.67W
07/24/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jul 24, 3:02 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
302 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 3 NW BLACK FOREST 39.04N 104.74W
07/24/2018 M1.00 INCH EL PASO CO TRAINED SPOTTER
ROTATION WAS OBSERVED, NO FUNNEL.
&&Special weather statement, Jul 24, 3:15 PM MDT, 59 minutes before
Special Weather Statement National Weather Service Pueblo CO 315 PM MDT TUE JUL 24 2018 COZ081-082-084-242200- Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 315 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 400 PM MDT... At 315 PM MDT, Doppler radar was tracking a strong thunderstorm near Divide, or 24 miles northwest of Colorado Springs, moving southeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Woodland Park, Green Mountain Falls, Divide and Florissant. LAT...LON 3913 10492 3885 10509 3895 10533 3913 10533 TIME...MOT...LOC 2115Z 303DEG 8KT 3900 10522 KTS
Local storm report, Jul 24, 3:17 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
317 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 3 NW BLACK FOREST 39.04N 104.74W
07/24/2018 M1.25 INCH EL PASO CO COCORAHS
&&
LWSpecial weather statement, Jul 24, 3:41 PM MDT, 33 minutes before
Special Weather Statement National Weather Service Pueblo CO 341 PM MDT TUE JUL 24 2018 COZ084-085-242230- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 341 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 430 PM MDT... At 341 PM MDT, Doppler radar was tracking a strong thunderstorm over Falcon, or 11 miles northeast of Colorado Springs, moving south at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Colorado Springs, Calhan, Black Forest, Ellicott, Peyton, Peterson AFB, Falcon, Cimarron Hills and Gleneagle. LAT...LON 3880 10432 3883 10481 3913 10482 3913 10420 TIME...MOT...LOC 2141Z 339DEG 11KT 3895 10466 KTS
Special weather statement, Jul 24, 3:46 PM MDT, 28 minutes before
Special Weather Statement National Weather Service Pueblo CO 346 PM MDT TUE JUL 24 2018 COZ060>062-065-069-072-073-076>080-242230- Wet Mountains between 6300 and 10000Ft CO- Western/Central Fremont County Below 8500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Central Chaffee County Below 9000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Western Chaffee County Between 9000 and 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- Northwestern Fremont County Above 8500Ft CO- Wet Mountains above 10000 Ft CO- Eastern Sawatch Mountains above 11000 Ft CO- 346 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...WESTERN FREMONT...NORTHWESTERN CUSTER AND NORTHEASTERN SAGUACHE COUNTIES UNTIL 430 PM MDT... At 345 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Cotopaxi, or 53 miles north of Alamosa, moving southeast at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Crestone, Texas Creek, Crestone Peak, Coaldale, Poncha Pass, Villa Grove, Cotopaxi, Howard, Swissvale, Waugh Mountain, Silver Cliff, Westcliffe, Hillside and Rosita. LAT...LON 3817 10519 3790 10558 3841 10617 3864 10558 TIME...MOT...LOC 2145Z 318DEG 29KT 3822 10560 Hodanish
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:11 PM MDT | Flash Flood Warning | PUB | Pueblo | 110 min |
| Jul 23, 6:21 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 114 min |
| Jul 23, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 46 min |
| Jul 23, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 45 min |
| Jul 23, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 49 min |
| Jul 23, 7:31 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Las Animas, Otero | 3 hr |
| Jul 23, 7:38 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Otero | 3 hr |
| Jul 23, 7:52 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jul 23, 8:14 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 61 min |
| Jul 23, 8:34 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Prowers | 3 hr |
| Jul 23, 8:53 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
| Jul 23, 9:12 PM MDT | Flash Flood Warning | PUB | Kiowa, Prowers | 3 hr |
| Jul 23, 9:28 PM MDT | Special Weather Statement | PUB | Prowers | 47 min |
| Jul 23, 10:02 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 104 min |
| Jul 23, 11:38 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Pueblo | 2 hr |
| Jul 24, 9:44 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more | 12 hr |
| Jul 24, 2:09 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 24, 2:25 PM MDT | Special Weather Statement | PUB | Conejos | 35 min |
| Jul 24, 2:27 PM MDT | Special Weather Statement | PUB | Chaffee | 48 min |
| Jul 24, 2:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 24, 2:35 PM MDT | Special Weather Statement | PUB | Costilla | 40 min |
| Jul 24, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Jul 24, 2:44 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 24, 2:46 PM MDT | Special Weather Statement | PUB | Custer | 44 min |
| Jul 24, 2:54 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 24, 3:07 PM MDT | Flash Flood Warning | PUB | El Paso | 90 min |
| Jul 24, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 23 min |
| Jul 24, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 24, 3:15 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Jul 24, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 16 min |
| Jul 24, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 50 min |
| Jul 24, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 35 min |
| Jul 24, 3:28 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 2 hr |
| Jul 24, 3:41 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Jul 24, 3:46 PM MDT | Special Weather Statement | PUB | Custer | 44 min |
| Jul 24, 3:49 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 51 min |
| Jul 24, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 26 min |
| Jul 24, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 44 min |
| Jul 24, 4:52 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 38 min |
| Jul 24, 4:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 24, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 22 min |
| Jul 24, 5:06 PM MDT | Flash Flood Warning | PUB | Teller | 2 hr |
| Jul 24, 5:30 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 105 min |
| Jul 24, 5:49 PM MDT | Special Weather Statement | PUB | Huerfano | 41 min |
| Jul 24, 5:56 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.